This list contains references from the content that can be linked to their source. For a full set of references and notes please see the PDF or HTML where available.
[AE] I. M. Aberbach and F. Enescu , Lower bounds for Hilbert-Kunz multiplicities in local rings of fixed dimension, Michigan Math. J. 57 (2008), 1–16.
[AL] I. M. Aberbach and G. Leuschke , The F-signature and strong F-regularity, Math. Res. Lett. 10 (2003), 51–56.
[BE] M. Blickle and F. Enescu , On rings with small Hilbert-Kunz multiplicity, Proc. Amer. Math. Soc. 132 (2004), 2505–2509.
[ES] F. Enescu and K. Shimomoto , On the upper semi-continuity of the Hilbert-Kunz multiplicity, J. Algebra 285 (2005), 222–237.
[HH] M. Hochster and C. Huneke , Tight closure, invariant theory and the Briançon-Skoda theorem, J. Amer. Math. Soc. 3 (1990), 31–116.
[HL] C. Huneke and G. Leuschke , Two theorems about maximal Cohen-Macaulay modules, Math. Ann. 324 (2002), 391–404.
[HMM] C. Huneke , M. A. McDermott , and P. Monsky , Hilbert-Kunz functions for normal rings, Math. Res. Lett. 11 (2004), 539–546.
[HY] C. Huneke and Y. Yao , Unmixed local rings with minimal Hilbert-Kunz multiplicity are regular, Proc. Amer. Math. Soc. 130 (2002), 661–665.
[Ku] K. Kurano , On Roberts rings, J. Math. Soc. Japan 53 (2001), 333–355.
[M] P. Monsky , The Hilbert-Kunz function, Math. Ann. 263 (1983), 43–49.
[WY1] K.-i. Watanabe and K.-i. Yoshida , Hilbert-Kunz multiplicity and an inequality between multiplicity and colength, J. Algebra 230 (2000), 295–317.
[Y] Y. Yao , Observations on the F-signature of local rings of characteristic p, J. Algebra 299 (2006), 198–218.